# SDR DALA12015595653

- Difficulty date: December 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 33,653 hours, 13,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE, FLOOR SUPPORT IS CORRODED AT UPPER SURFACE, BS 365, BL 0 FOUND CORROSION IN VARIOUS PLACES.  FOUND OUT OF LIMITS,  R & R FLOOR SUPPORT BS 324 TO 418 BL 0 IAW SRM B757-200-57-40-02 PG 4
